# SDR FXGA351B

- Difficulty date: December 7, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N351
- Make and model: Robsin R22
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING STRIKE DAMAGE SITES FOUND ON THE TOP OF THE FUSELAGE. DAMAGE LOCATED AT FUS STA 273 BETWEEN STR 1L AND 1R, FUS STA 338.5 ON STRINGER 3R, FUS STA 311 AT STR 3R, AND FUS STA 270 AT STR 3R. ALL DAMAGE REPAIRED IAW EAC EO1060 AND 8110-3, NR1031 DATED 12/07/10.
